# SDR MWEA011251

- Difficulty date: September 8, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 47,645 hours, 34,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 5911415161
- Condition: Cracked
- Location: Station 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS CRACKED AT STATION 718 BELOW LONGERON 10 RIGHT.  --  REMOVED DAMAGE, INSTALLED DOUBLERS.
